Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 321, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Sep 10, 2019, 7:33 PM EDT for 4 counties in Georgia. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 10, 2019, 7:33 PM EDT (23:33 UTC)
- Expired
- Sep 10, 2019, 8:15 PM EDT
- In force
- 42 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Carroll County, GA, Haralson County, GA, Paulding County, GA, Polk County, GA
The radar
The Atlanta radar (KFFC), 81 km from the middle of the area, began a volume at 23:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 10, 7:35 PM EDT | TSTM WND DMG | 2 S Union, GA | 911 CENTER REPORTS 3 TREES DOWN ALONG HIGHWAY 101 NEAR CRIDER CREEK ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.6 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 665 J/kg
- Mixed-layer CIN
- -217 J/kg
- Mixed-layer LCL
- 1389 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
969
WUUS52 KFFC 102333
SVRFFC
GAC045-143-223-233-110015-
/O.NEW.KFFC.SV.W.0321.190910T2333Z-190911T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
733 PM EDT Tue Sep 10 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Western Paulding County in northwestern Georgia...
Haralson County in northwestern Georgia...
North central Carroll County in northwestern Georgia...
Polk County in northwestern Georgia...
* Until 815 PM EDT.
* At 733 PM EDT, a severe thunderstorm was located over Eubank Lake,
or 9 miles northeast of Buchanan, moving west at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Cedartown, Buchanan, Villa Rica, Bremen, Temple, Rockmart,
Tallapoosa, Aragon, Waco, Braswell, Yorkville, Fish Creek, Eubank
Lake, Antioch, Van Wert, Draketown and Felton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3410 8525 3402 8488 3364 8498 3372 8533
TIME...MOT...LOC 2333Z 108DEG 11KT 3389 8507
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
866 WWUS52 KFFC 110006 SVSFFC Severe Weather Statement National Weather Service Peachtree City GA 806 PM EDT Tue Sep 10 2019 GAC045-143-223-233-110015- /O.CON.KFFC.SV.W.0321.000000T0000Z-190911T0015Z/ Paulding GA-Haralson GA-Carroll GA-Polk GA- 806 PM EDT Tue Sep 10 2019 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT FOR WEST CENTRAL PAULDING...HARALSON...NORTH CENTRAL CARROLL AND CENTRAL POLK COUNTIES... At 806 PM EDT, a severe thunderstorm was located over Antioch, or 7 miles southeast of Cedartown, moving west at 15 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Cedartown, Buchanan, Bremen, Temple, Rockmart, Tallapoosa, Aragon, Waco, Fish Creek, Eubank Lake, Antioch, Van Wert, Draketown and Felton. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3404 8499 3366 8505 3372 8533 3410 8525 TIME...MOT...LOC 0006Z 108DEG 11KT 3392 8519 HAIL...0.75IN WIND...60MPH $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 10, 7:28 PM EDT, 5 minutes earlier.
Area forecast discussion, Sep 10, 7:28 PM EDT, 5 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
728 PM EDT Tue Sep 10 2019
.PREV DISCUSSION... /Issued 509 PM EDT Tue Sep 10 2019/
UPDATE...
Tweaked pops a bit for better coverage across the eastern portions
of the metro area. Also went from areal to coverage for this
evening. Otherwise, no major changes.
PREV DISCUSSION... /Issued 309 PM EDT Tue Sep 10 2019/
SHORT TERM /Tonight through Wednesday Night/...
To begin the short term period, a strong upper-level ridge is
building northward over the southeastern CONUS, which will keep hot
and relatively humid conditions in place over north and central
Georgia throughout the rest of Tuesday and Wednesday. As the upper
ridge has continued to build and rotate across the region, a weak
frontal boundary previously stalled across central Georgia has
become re-oriented from northwest to southeast. This boundary is
acting as a focusing mechanism for diurnally-driven convection. With
deeper moisture steadily increasing underneath the ridge, the
coverage of showers and thunderstorms will be more widespread this
afternoon and early evening, with chance PoPs across the western
half of the forecast area in the vicinity of the boundary, and
slight chance PoPs across the eastern half.
Convection has begun to rapidly develop and will continue to
increase in coverage in the mid-afternoon hours. Widespread
organized severe weather is not expected through the remainder of
this afternoon. However, with SBCAPE values of about 3000 J/kg and
strong low-level lapse rates, it is possible that a few storms
this afternoon could become strong to marginally severe, with
gusty winds being the primary threat. Sub-severe hail, frequent
lightning, and locally heavy rainfall are also possible with any
strong to severe thunderstorms that occur.
The influence of the strong upper-level ridge will keep temperatures
unseasonably warm throughout the short term period. High
temperatures this afternoon will range from 8-14 degrees above
climatological normals, with most areas reaching into the mid to
upper 90s. High temperatures on Wednesday will be slightly cooler
than today, but still 7-12 degrees above normal, mainly reaching
into the mid 90s. Low temperatures mainly in the upper 60s and low
70s will similarly be will above average. Hot afternoon temperatures
combined with increasing humidity will lead to heat index values
between 100 and 103 for much of central and portions of north
Georgia through the rest of the afternoon. Heat indices are
currently expected to remain outside of Heat Advisory thresholds,
but could nonetheless still be dangerous extended exposure or
exertion while outdoors.
King
LONG TERM /Thursday through Tuesday/...
Medium-range models continue to be in fairly good agreement
concerning the larger-scale features through the extended forecast
period. However, there remains a good bit of divergence concerning
the smaller-scale details, especially with respect to the wave
skirting the bottom of the ridge across Florida and the northern
Gulf of Mexico. For now at least, GFS/ECMWF/Canadian models all
taking the wave west toward the central gulf coast or Mississippi
delta. Also a decent bit of variance with the depth of the surface
trough/low. All of this ultimately plays a significant part in the
impacts over the forecast area. Current trends put the main impacts
west of the state, but spread ample moisture into the region. we
should see increasing precipitation chances and at least slightly
lower maximum temperatures by the weekend and into the first half of
next week. This is handled well by the current extended forecast
grids and minimal changes were made with this forecast cycle.
20
CLIMATE...
Records for 09-10
Max Temperature Min Temperature
Station High Low High Low
------- ---------- ---------- ---------- ----------
KAHN 103 1925 69 2017 75 1939 47 1924
KATL 97 1925 65 1882 76 1925 49 1969
KCSG 101 1945 72 1944 76 1964 54 1956
KMCN 98 1954 69 2017 75 1939 52 1969
1925 1966
1915 1956
Records for 09-11
Max Temperature Min Temperature
Station High Low High Low
------- ---------- ---------- ---------- ----------
KAHN 100 1925 65 2017 73 1983 47 1924
KATL 96 2010 62 1891 75 2010 48 1976
KCSG 99 2002 65 2017 77 2010 48 1956
KMCN 98 2016 69 2017 74 2008 46 1956
1962 1925
Records for 09-12
Max Temperature Min Temperature
Station High Low High Low
------- ---------- ---------- ---------- ----------
KAHN 100 1925 67 2017 73 2014 48 1917
KATL 94 1900 64 2017 75 1925 47 1940
KCSG 99 1921 72 1935 76 2010 50 1956
1927
KMCN 97 1962 71 1935 75 2008 48 1940
1925 1898 1925
1915
Records for 09-13
Max Temperature Min Temperature
Station High Low High Low
------- ---------- ---------- ---------- ----------
KAHN 100 1927 67 2006 73 1979 50 1917
KATL 95 1991 66 1902 75 2018 50 1902
KCSG 99 1927 68 1959 75 2018 52 1940
1915 1973
KMCN 96 1991 71 1959 75 1979 50 1969
1911
&&
.AVIATION...
00Z Update...
Convection will continue to diminish through the early evening
hours. Will go ahead and leave in a VCSH until 02Z. Otherwise, VFR
conditions expected. Winds will remain on the east side.
//ATL Confidence...00Z Update...
High confidence all elements.
NListemaa
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 70 93 69 95 / 20 10 5 10
Atlanta 72 93 72 95 / 30 10 5 10
Blairsville 64 87 64 88 / 20 40 20 20
Cartersville 70 95 69 96 / 30 10 5 20
Columbus 73 95 72 95 / 30 5 5 10
Gainesville 70 92 70 95 / 20 20 5 20
Macon 71 94 69 95 / 30 5 5 10
Rome 70 95 70 96 / 30 10 5 20
Peachtree City 71 94 70 96 / 30 10 5 10
Vidalia 72 93 71 92 / 20 10 5 20
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SHORT TERM...NListemaa
LONG TERM....20
AVIATION...NListemaaHazardous weather outlook, Sep 10, 11:30 AM EDT, 8 hours 3 minutes before
Hazardous Weather Outlook...Updated National Weather Service Peachtree City GA 1130 AM EDT Tue Sep 10 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-110945- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1130 AM EDT Tue Sep 10 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Very warm temperatures combined with increasing humidity will result in heat index values between 100 and 103 today for much of central and portions of north Georgia. Try to avoid overexposure to outside activities and drink plenty of water to stay hydrated. Isolated to scattered thunderstorms are expected this afternoon into the early evening, mainly west of a Homer to Atlanta to Macon line. A few strong storms are possible with brief gusty winds, locally heavy rain, and frequent cloud-to-ground lightning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Above normal temperatures will persist through Friday. The combination of temperatures in the 90s coupled with high humidity will result in heat indices in the upper 90s to around 100 degrees. Try to avoid overexposure to outside activities and drink plenty of water to stay hydrated. Isolated to scattered, mainly afternoon and evening thunderstorms will be possible through Friday. By this weekend, there is the potential to see more widespread thunderstorms. A few strong storms are possible with brief gusty winds, locally heavy rain, and frequent cloud-to-ground lightning. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Sep 10, 6:59 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
659 PM EDT Tue Sep 10 2019
GAZ019-020-102330-
Bartow GA-Floyd GA-
659 PM EDT Tue Sep 10 2019
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BARTOW AND SOUTHEASTERN
FLOYD COUNTIES UNTIL 730 PM EDT...
At 658 PM EDT...a line of strong thunderstorms was along a line
extending from Shannon to near Kingston. These storms were nearly
stationary.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Rome, Shannon, Pinson and Lindale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3437 8526 3413 8516 3420 8497 3438 8506
TIME...MOT...LOC 2258Z 062DEG 3KT 3434 8511 3423 8505
WIND...40MPHSpecial weather statement, Sep 10, 7:01 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
701 PM EDT Tue Sep 10 2019
GAZ037-038-049-050-102330-
Morgan GA-Oglethorpe GA-Greene GA-Oconee GA-
701 PM EDT Tue Sep 10 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORGAN...SOUTHWESTERN
OGLETHORPE...NORTHWESTERN GREENE AND OCONEE COUNTIES UNTIL 730 PM
EDT...
At 701 PM EDT...a strong thunderstorm was near Wrayswood, or 10 miles
southeast of Watkinsville...moving northwest at 15 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Watkinsville, North High Shoals, Bostwick, Bishop, Maxeys, Wrayswood,
Barnett Shoals and Farmington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3367 8324 3372 8357 3381 8351 3382 8352
3393 8346 3393 8343 3376 8318
TIME...MOT...LOC 2301Z 112DEG 12KT 3375 8330
WIND...40MPHSpecial weather statement, Sep 10, 7:03 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
703 PM EDT Tue Sep 10 2019
GAZ025-035>037-102330-
Jackson GA-Barrow GA-Clarke GA-Oconee GA-
703 PM EDT Tue Sep 10 2019
...SIGNIFICANT WEATHER ADVISORY FOR JACKSON...SOUTHEASTERN BARROW...
NORTHWESTERN CLARKE AND NORTHWESTERN OCONEE COUNTIES UNTIL 730 PM
EDT...
At 703 PM EDT...a line of strong thunderstorms was extending from
near Apple Valley to near Westgate Park...and moving west at 20 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Winder, Jefferson, Commerce, Braselton, Statham, Arcade, Nicholson,
Hoschton, Bogart, Bethlehem, Pendergrass, Talmo, Athens-Clarke
County, Westgate Park, Bear Creek Reservoir, Peach State Speedway,
Beechwood Hills, Oconee Heights, Russell and Apple Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3419 8345 3393 8340 3394 8372 3417 8377
3420 8374
TIME...MOT...LOC 2303Z 098DEG 15KT 3411 8350 3396 8347
WIND...40MPHSpecial weather statement, Sep 10, 7:21 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
721 PM EDT Tue Sep 10 2019
GAZ061-074>076-102330-
Jefferson GA-Washington GA-Hancock GA-Glascock GA-
721 PM EDT Tue Sep 10 2019
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN JEFFERSON...NORTHEASTERN
WASHINGTON...EASTERN HANCOCK AND SOUTHWESTERN GLASCOCK COUNTIES UNTIL
730 PM EDT...
At 721 PM EDT...a line of strong thunderstorms was along a line
extending from Shoals to Edge Hill...and moving southwest at 15 mph.
HAZARD...Winds up to 40 mph and frequent lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Lightning is one of nature's
leading killers. If you can hear thunder...you are close
enough to be struck by lightning.
Some locations in the path of these storms include
Mitchell, Edge Hill, Edgehill, Hamburg State Park, Shoals, Downs,
Agricola and Warthen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.
LAT...LON 3299 8263 3320 8297 3329 8278 3327 8278
3326 8276 3326 8273 3317 8256
TIME...MOT...LOC 2321Z 035DEG 14KT 3325 8278 3316 8264
WIND...40MPHSpecial weather statement, Sep 10, 7:23 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
723 PM EDT Tue Sep 10 2019
GAZ031-041-042-110000-
Haralson GA-Carroll GA-Paulding GA-
723 PM EDT Tue Sep 10 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARALSON...CARROLL
AND SOUTHWESTERN PAULDING COUNTIES UNTIL 800 PM EDT...
At 723 PM EDT...a line of strong thunderstorms was along a line
extending from Draketown to east of Carrollton...and moving west at
15 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Carrollton, Buchanan, Bremen, Temple, Mount Zion, Whitesburg, Waco,
Roopville, Bowdon Junction, Seaton Lake, Clem, Abilene, Draketown,
John Tanner State Park and Lowell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3385 8499 3348 8490 3347 8491 3346 8516
3381 8522
TIME...MOT...LOC 2323Z 111DEG 13KT 3381 8505 3354 8497
WIND...40MPHSpecial weather statement, Sep 10, 7:26 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
726 PM EDT Tue Sep 10 2019
GAZ047-048-110000-
Walton GA-Newton GA-
726 PM EDT Tue Sep 10 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WALTON AND NEWTON
COUNTIES UNTIL 800 PM EDT...
At 726 PM EDT...a strong thunderstorm was over Brick Store, or near
Covington...moving west at 10 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Covington, Social Circle, Oxford, Porterdale, Gum Creek, Starrsville
and Brick Store.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3364 8365 3363 8365 3359 8369 3357 8368
3354 8368 3354 8394 3374 8389
TIME...MOT...LOC 2326Z 104DEG 10KT 3362 8376
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 2:22 PM EDT | Special Weather Statement | FFC | Chattahoochee | 23 min |
| Sep 10, 2:50 PM EDT | Special Weather Statement | FFC | Twiggs | 25 min |
| Sep 10, 3:13 PM EDT | Special Weather Statement | FFC | Harris | 32 min |
| Sep 10, 3:15 PM EDT | Special Weather Statement | FFC | Houston | 30 min |
| Sep 10, 3:21 PM EDT | Special Weather Statement | FFC | Twiggs | 24 min |
| Sep 10, 3:29 PM EDT | Special Weather Statement | FFC | Webster | 31 min |
| Sep 10, 3:44 PM EDT | Special Weather Statement | FFC | Twiggs | 31 min |
| Sep 10, 3:47 PM EDT | Special Weather Statement | FFC | Harris | 28 min |
| Sep 10, 3:52 PM EDT | Special Weather Statement | FFC | Bleckley | 23 min |
| Sep 10, 4:09 PM EDT | Special Weather Statement | FFC | Houston | 36 min |
| Sep 10, 4:15 PM EDT | Special Weather Statement | FFC | Bibb | 30 min |
| Sep 10, 4:17 PM EDT | Special Weather Statement | FFC | Bleckley | 28 min |
| Sep 10, 4:23 PM EDT | Special Weather Statement | FFC | Wilkinson | 37 min |
| Sep 10, 4:25 PM EDT | Special Weather Statement | FFC | Stewart | 20 min |
| Sep 10, 4:29 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Peach, Pulaski, Twiggs | 46 min |
| Sep 10, 4:41 PM EDT | Special Weather Statement | FFC | Putnam | 34 min |
| Sep 10, 4:44 PM EDT | Special Weather Statement | FFC | Meriwether | 31 min |
| Sep 10, 4:53 PM EDT | Special Weather Statement | FFC | Fulton | 37 min |
| Sep 10, 4:56 PM EDT | Special Weather Statement | FFC | Macon | 34 min |
| Sep 10, 5:00 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Fulton | 45 min |
| Sep 10, 5:01 PM EDT | Special Weather Statement | FFC | Rockdale | 29 min |
| Sep 10, 5:06 PM EDT | Special Weather Statement | FFC | Monroe | 24 min |
| Sep 10, 5:09 PM EDT | Special Weather Statement | FFC | Gwinnett | 36 min |
| Sep 10, 5:12 PM EDT | Special Weather Statement | FFC | Dooly | 33 min |
| Sep 10, 5:14 PM EDT | Special Weather Statement | FFC | Putnam | 31 min |
| Sep 10, 5:26 PM EDT | Special Weather Statement | FFC | Jasper | 34 min |
| Sep 10, 5:33 PM EDT | Special Weather Statement | FFC | Marion, Talbot | 27 min |
| Sep 10, 5:36 PM EDT | Special Weather Statement | FFC | Fulton | 24 min |
| Sep 10, 5:43 PM EDT | Special Weather Statement | FFC | Butts, Henry | 32 min |
| Sep 10, 5:44 PM EDT | Special Weather Statement | FFC | Crisp, Dooly | 31 min |
| Sep 10, 5:46 PM EDT | Special Weather Statement | FFC | Clayton | 29 min |
| Sep 10, 5:50 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Spalding | 40 min |
| Sep 10, 5:53 PM EDT | Special Weather Statement | FFC | Clayton | 37 min |
| Sep 10, 5:58 PM EDT | Special Weather Statement | FFC | Clayton | 32 min |
| Sep 10, 6:00 PM EDT | Special Weather Statement | FFC | Newton | 30 min |
| Sep 10, 6:01 PM EDT | Special Weather Statement | FFC | Forsyth | 29 min |
| Sep 10, 6:02 PM EDT | Special Weather Statement | FFC | Glascock | 28 min |
| Sep 10, 6:04 PM EDT | Special Weather Statement | FFC | Gordon | 26 min |
| Sep 10, 6:06 PM EDT | Special Weather Statement | FFC | Morgan | 24 min |
| Sep 10, 6:08 PM EDT | Special Weather Statement | FFC | Baldwin | 37 min |
| Sep 10, 6:10 PM EDT | Special Weather Statement | FFC | Fulton | 35 min |
| Sep 10, 6:14 PM EDT | Special Weather Statement | FFC | Pike | 31 min |
| Sep 10, 6:17 PM EDT | Special Weather Statement | FFC | Henry | 28 min |
| Sep 10, 6:18 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Newton | 28 min |
| Sep 10, 6:21 PM EDT | Special Weather Statement | FFC | Sumter | 24 min |
| Sep 10, 6:27 PM EDT | Special Weather Statement | FFC | Douglas | 33 min |
| Sep 10, 6:32 PM EDT | Special Weather Statement | FFC | Glascock | 43 min |
| Sep 10, 6:33 PM EDT | Special Weather Statement | FFC | Morgan | 42 min |
| Sep 10, 6:33 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Fulton | 42 min |
| Sep 10, 6:34 PM EDT | Special Weather Statement | FFC | Floyd | 26 min |
| Sep 10, 6:36 PM EDT | Special Weather Statement | FFC | Hancock | 24 min |
| Sep 10, 6:45 PM EDT | Special Weather Statement | FFC | Fayette | 30 min |
| Sep 10, 6:53 PM EDT | Special Weather Statement | FFC | Johnson | 37 min |
| Sep 10, 6:55 PM EDT | Special Weather Statement | FFC | Paulding | 35 min |
| Sep 10, 6:59 PM EDT | Special Weather Statement | FFC | Floyd | 31 min |
| Sep 10, 7:01 PM EDT | Special Weather Statement | FFC | Oconee | 29 min |
| Sep 10, 7:03 PM EDT | Special Weather Statement | FFC | Barrow, Jackson | 27 min |
| Sep 10, 7:21 PM EDT | Special Weather Statement | FFC | Glascock | 9 min |
| Sep 10, 7:23 PM EDT | Special Weather Statement | FFC | Carroll | 37 min |
| Sep 10, 7:26 PM EDT | Special Weather Statement | FFC | Newton | 34 min |
| Sep 10, 7:30 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 45 min |
| Sep 10, 7:35 PM EDT | Special Weather Statement | FFC | Chattooga, Walker | 25 min |
| Sep 10, 7:38 PM EDT | Special Weather Statement | FFC | Washington | 37 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.